In this paper, we show that for any positive integer and , let be a -connected graph and let be any distinct vertices of , there are internally disjoint - paths in such that and is 2-connected, which generalizes the result by Chen, Gould and Yu [Combinatorica 23 (2003) 185–203], and Kriesell [J. Graph Theory 36 (2001) 52–58]. The case implies that for any -connected graph , any edge , and any distinct vertices of , there exists a cycle in such that and is 2-connected, which improves the bound of Y. Hong, L. Kang and X. Yu in [J. Graph Theory 80 (2015) 253–267].

生成讲解博客的中文版本

生成AI智能校验的中文版本